Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
On Hypergraphs of Minimal and Prime Models of Theories of Abelian Groups. / Sudoplatov, S. V.
в: Siberian Electronic Mathematical Reports, Том 17, 2020, стр. 1137-1154.Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
}
TY - JOUR
T1 - On Hypergraphs of Minimal and Prime Models of Theories of Abelian Groups
AU - Sudoplatov, S. V.
N1 - Publisher Copyright: © 2020. All Rights Reserved. Copyright: Copyright 2021 Elsevier B.V., All rights reserved.
PY - 2020
Y1 - 2020
N2 - We systematize known results about minimal and prime models of theories of abelian groups. Based on these results we describe properties and provide structural ones on hypergraphs of models for theories of abelian groups. In particular, we characterize non-emptiness and infiniteness of hypergraphs of minimal and prime models. We give necessary and sufficient conditions for almost disjointness of the respective hypergraphs. We also characterize conditions of preservation for non-emptiness and disjointness of hypergraphs of minimal and prime models at transformations to direct sums of groups.
AB - We systematize known results about minimal and prime models of theories of abelian groups. Based on these results we describe properties and provide structural ones on hypergraphs of models for theories of abelian groups. In particular, we characterize non-emptiness and infiniteness of hypergraphs of minimal and prime models. We give necessary and sufficient conditions for almost disjointness of the respective hypergraphs. We also characterize conditions of preservation for non-emptiness and disjointness of hypergraphs of minimal and prime models at transformations to direct sums of groups.
KW - abelian group
KW - elementary theory
KW - hypergraph of models
KW - minimal model
KW - prime model
UR - http://www.scopus.com/inward/record.url?scp=85099349053&partnerID=8YFLogxK
U2 - 10.33048/semi.2020.17.086
DO - 10.33048/semi.2020.17.086
M3 - Article
AN - SCOPUS:85099349053
VL - 17
SP - 1137
EP - 1154
JO - Сибирские электронные математические известия
JF - Сибирские электронные математические известия
SN - 1813-3304
ER -
ID: 27504398